# SDR DALA2017011200254

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB BS 494 BTW LBL 54-60.   REPAIRED IAW SRM 53-00-55 REPAIR 4, SRM 51-41-02, AND SRM 51-41-05.
